# SDR AALA202201245849

- Difficulty date: December 13, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 32,370 hours, 17,474 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Part number: D5323164220103
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STRINGER SPLICE COUPLING ANGLE BETWEEN FR 27 AND FR 28 AT S43R. REPLACED STRINGER SPLICE COUPLING ANGLE PER SRM 51-72-11.
